I think taking Proton Pump Inhibitors have messed my metabolism up.
- 10-21-2016, 02:42 PM
- 10-21-2016, 08:39 PM
11-03-2016, 06:42 AM
The PPI's have so many side effects, they were only ever meant to be a short term drug.
With them shutting the acid production off, you cannot process the food properly, and this possibly leads to more being stored as fat.
It also affects metabolic rate, again meaning less Kcal are burned during the day
12-27-2016, 12:00 PM
I also had GERD and was on a bunch of different antacids until I went on a very low carb diet. While on the diet I did not need them. There is a connection between the carbs consumed and the bacteria in your stomach. Bacteria uses the carbs as fuel and produces gas as a by product causing indigestion and sometimes GERD. A low carb diet would address your body fat issue as well. A double whammy.
12-27-2016, 12:34 PM
I had been taking them for years now. I'm sure it's not healthy, but one thing they didn't do for me - they did not make me overweight. I find it easy to maintain 10-12% BF year round.
01-05-2017, 04:08 PM
I saw a gastro today. He wants me to not eat dairy for a week and see if things improve. He told me if lactose is the problem, I can ween off the medicine. Now, I need to rethink my diet. I was getting most of my saturated fat from cheese. I wonder if I stop eating dairy for month, if that is the problem; if I can have cheese ever once in awhile if I take lactaid pills.
Similar Forum Threads
- By alih92 in forum Weight LossReplies: 12Last Post: 07-13-2010, 07:17 PM
- By Dazl1212 in forum AnabolicsReplies: 12Last Post: 12-16-2009, 06:41 PM
- By julius kelp in forum Nutrition / HealthReplies: 0Last Post: 04-01-2008, 02:12 PM
- By gruntjc in forum Post Cycle TherapyReplies: 11Last Post: 07-14-2006, 04:45 AM